Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



A note on a weighted Sobolev inequality

Authors: Filippo Chiarenza and Michele Frasca
Journal: Proc. Amer. Math. Soc. 93 (1985), 703-704
MSC: Primary 46E35; Secondary 42B25
MathSciNet review: 776206
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We give a simple proof of a weighted imebedding theorem whose proof was originally given in [3].

References [Enhancements On Off] (What's this?)

  • [1] M. Christ and R. Fefferman, A note on weighted norm inequalities for the Hardy-Littlewood maximal operator, Proc. Amer. Math. Soc. 87 (1983), 447-448. MR 684636 (84g:42017)
  • [2] R. Coifman and C. Fefferman, Weighted norm inequalities for maximal functions and singular integrals, Studia Math. 51 (1974), 241-250. MR 0358205 (50:10670)
  • [3] E. Fabes, C. Kenig and R. Serapioni, The local regularity of solutions of degenerate elliptic equations, Comm. Partial Differential Equations 7 (1982), 77-116. MR 643158 (84i:35070)
  • [4] L. Hedberg, On certain convolution inequalities, Proc. Amer. Math. Soc. 36 (1972), 505-510. MR 0312232 (47:794)
  • [5] B. Muckenhoupt, Weighted norm inequalities for the Hardy maximal function, Trans. Amer. Math. Soc. 165 (1972), 207-226. MR 0293384 (45:2461)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46E35, 42B25

Retrieve articles in all journals with MSC: 46E35, 42B25

Additional Information

Keywords: Weighted inequalities, Sobolev spaces, maximal functions
Article copyright: © Copyright 1985 American Mathematical Society

American Mathematical Society